# SDR AALA20130926005

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 105,352 hours, 17,422 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAPSULE BELOW CLOSED FORWARD OF SEAT 2H HAS A WIRE BROKEN OFF & EMERGENCY LIGHT IS INOPERATIVE.  REPLACED SEAT 2H EMERGENCY LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
